# SDR UALA2011120606720

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,311 hours, 13,532 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 213
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE WITH INOP LIGHT ON.  RESET ZONE TEMP CONTROLLER - NO HELP.  CW MEL.  REPLACED ZONE TEMP CONTROLLER PER MM, OPS CHECK GOOD.  NO EICAS MESSAGES OR FAULTS.
